Rational fibrations, minimal models, and fibrings of homogeneous spaces. (English) Zbl 0387.55010


55R20 Spectral sequences and homology of fiber spaces in algebraic topology
55U99 Applied homological algebra and category theory in algebraic topology
57T15 Homology and cohomology of homogeneous spaces of Lie groups
Full Text: DOI


[1] Christopher Allday and Stephen Halperin, Lie group actions on spaces of finite rank, Quart. J. Math. Oxford Ser. (2) 29 (1978), no. 113, 63 – 76. · Zbl 0395.57024 · doi:10.1093/qmath/29.1.63
[2] Armand Borel, Impossibilité de fibrer une sphère par un produit de sphères, C. R. Acad. Sci. Paris 231 (1950), 943 – 945 (French). · Zbl 0039.19201
[3] Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57 – 71 (French). · Zbl 0045.30701
[4] Henri Cartan, Théories cohomologiques, Invent. Math. 35 (1976), 261 – 271. · Zbl 0334.55005 · doi:10.1007/BF01390140
[5] P. Grivel, Suite spectrale et modele minimal d’une fibration, Thèse, Université de Genève, 1977.
[6] Werner Greub, Stephen Halperin, and Ray Vanstone, Connections, curvature, and cohomology, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Volume III: Cohomology of principal bundles and homogeneous spaces; Pure and Applied Mathematics, Vol. 47-III. · Zbl 0372.57001
[7] Stephen Halperin, Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc. 230 (1977), 173 – 199. · Zbl 0364.55014
[8] -, Lectures on minimal models, Publ. Internes de L’U.E.R. de Math. Pures de l’Université de Lille I, no. 111,1977.
[9] J. L. Koszul, Sur un type d’algèbres différentielles en rapport avec la transgression, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 73 – 81 (French). · Zbl 0045.30801
[10] H. Shulman, Characteristic classes and foliations, Ph.D. Thesis, Univ. of California at Berkeley, 1972. · Zbl 0393.57003
[11] E. H. Spanier and J. H. C. Whitehead, On fibre spaces in which the fibre is contractible, Comment. Math. Helv. 29 (1955), 1 – 8. · Zbl 0064.41601 · doi:10.1007/BF02564267
[12] Dennis Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 269 – 331 (1978). · Zbl 0374.57002
[13] C. Watkiss, Cohomology of principal bundles in semisimplicial theory, Ph.D. Thesis, Univ. of Toronto, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.